# SDR CVGA20121019001

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N384JW
- Make and model: Lear 60LEAR
- Aircraft serial: 130
- Aircraft time: 7,173 hours, 5,396 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RAISED LANDING HANDLE, GEAR FAILED TO RETRACT.  AFTER 5 SEC, CYCLED GEAR HANDLE AND GEAR RETRACTED NORMALLY.
